# SDR QXEA200602243

- Difficulty date: May 12, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: LT WING, L/E 513AL, UPPER ATTACHMENT STRIP IS CORRODED.  MAINTENANCE REPAIRED IAW SRM TASK 51-14-00-350-803, SRM 51-42-05-330-801, SRM 51-21-10-380-801 AND SRM 51-25-95-370-801.
